Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Downes.sara1

Week one, should I continue to increase dosage?

Recommended Posts

Hi everyone, I am finishing up my first week using the regimen and I have followed the instructions pretty much exactly I’ve used just a little over a pea size amount once a day. My face is red, flaking, dry and burning a bit. I know it it normal, but I can’t figure out if I should use less BP until my skin adjusts or continue with what the instructions say and increase the dose to twice a day this week. Also, how long does this irritation usually last? 

Thanks!

Share this post


Link to post
Share on other sites

Hi Downes.sara1, 

 

You should use only a pea sized amount of the Acne.org Treatment by week two twice a day. By week three you may slowly increase the amount until your skin is accustomed to the full amount of the Treatment, Irritation usually lasts 2-4 weeks but as along as you follow the instructions carefully, your skin should be fine. 

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×